BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Approximate Solutions of the Cahn-Hilliard Equation via Corrections to the Mullins-Sekerka Motion

Participants in the publication
E.A. Carlen (Author)
RUTGERS UNIVERSITY
M.C. Carvalho (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
E. Orlandi (Author)

Scope
International

Refereeing
Yes

Summary
We develop an alternative method to matched asymptotic expansions for the construction of approximate solutions of the Cahn-Hilliard equation suitable for the study of its sharp interface limit. The method is based on the Hilbert expansion used in kinetic theory. Besides its relative simplicity, it leads to calculable higher order corrections to the interface motion.

Date of Publication
2005-04-21

Where published
Archive for Rational Mechanics and Analysis

Publication Identifiers
ISSN - 0003-9527,1432-0673

Publisher
Springer Science and Business Media LLC

Volume
178
Number
1

Number of pages
54
Starting page
1
Last page
55

Document Identifiers
DOI - https://doi.org/10.1007/s00205-005-0366-5
URL - http://dx.doi.org/10.1007/s00205-005-0366-5

Keywords
Neural Network Complex System Approximate Solution Nonlinear Dynamics


Export

APA
E.A. Carlen, M.C. Carvalho, E. Orlandi, (2005). Approximate Solutions of the Cahn-Hilliard Equation via Corrections to the Mullins-Sekerka Motion. Archive for Rational Mechanics and Analysis, 178, 1-55. ISSN 0003-9527,1432-0673. eISSN . http://dx.doi.org/10.1007/s00205-005-0366-5

IEEE
E.A. Carlen, M.C. Carvalho, E. Orlandi, "Approximate Solutions of the Cahn-Hilliard Equation via Corrections to the Mullins-Sekerka Motion" in Archive for Rational Mechanics and Analysis, vol. 178, pp. 1-55, 2005. 10.1007/s00205-005-0366-5

BIBTEX
@article{44962, author = {E.A. Carlen and M.C. Carvalho and E. Orlandi}, title = {Approximate Solutions of the Cahn-Hilliard Equation via Corrections to the Mullins-Sekerka Motion}, journal = {Archive for Rational Mechanics and Analysis}, year = 2005, pages = {1-55}, volume = 178 }